# SDR AALA20120712004

- Difficulty date: July 12, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 99,308 hours, 16,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 11 SLAT TRAILING EDGE WEDGE HAS DISBOND.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10.
